Our expert says:
There is realyl no such diagnosis. One is supposed to use properly recognized criteria to make a diagnosis, and then a person is either Bipolar or not. Yes, some people are fortunate in that the disorder affects them mildly, and others unfortunately are more seriously and more often affected. And if there IS a bip[olar disorder, then medication most usually helps. And she should have discussed her treatment options and current treatment with her shrink, and now should do so. Venlor is an antidepressant, seroquel and epilim are both used as mood stabilizers to reduce the frequency and severity of episodes of the up or down swings of mood typical of bipolar disorder.
If she is no taking her meds as prescribed, that could indeed be troublesome. ANd if she is being affected as you describe, incoherent, staggering, etc., something is WRONG and this is not supposed to happen --- either she is taking too much of the meds, or perhaps for some reason experiencing unusually severe side-effects ; either way, the prescribing shrink should be called and told of this, and should see her again for a re-assessment of her condition and her treatment.
There are many people around who are full of crap, but they rarely choose to behave in the way you describe
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.